# SDR SWIA200923366

- Difficulty date: December 22, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,158 hours, 35,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VERY HARD TO OPEN FROM OUTSIDE.  (FLT 5763)  ADJUSTED LOWER DOOR HINGE CONCENTRIC.
